# SDR DL76L070190

- Difficulty date: March 6, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 57,499 hours, 8,690 cycles
- Engine: Pwa PW4060
- Engine time: 6,602 hours, 7,278 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 331200ER
- Part serial: P2803
- Condition: Contaminated
- Location: Apu Bay
- Part time: 6,602 hours, 7,278 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ATB - CREW REPORTED SMOKE IN CABIN ALONG WITH SMOKE DETECTOR  SOUNDING IN MID LT LAV.  RAN BOTH ENGS AT POWER.  COULD NOT DUPLICATE WITH ENG BLD WITH APU BLEED ODOR SENSED IN CABIN.  REPLACED APU PER JIC 7952.  RAN APU NO LEAKS NOTED AIR AND GEN OPS NORMAL.
